de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Balanced partitions of vector sequences

MPG-Autoren
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44338

Doerr,  Benjamin
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)
Es sind keine frei zugänglichen Volltexte verfügbar
Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Bárány, I., & Doerr, B. (2006). Balanced partitions of vector sequences. Linear Algebra and its Applications, 414, 464-469.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-000F-223D-3
Zusammenfassung
Let and  ·  be any norm on . Let B denote the unit ball with respect to this norm. We show that any sequence v1, v2, … of vectors in B can be partitioned into r subsequences V1, …, Vr in a balanced manner with respect to the partial sums: For all , we have . A similar bound holds for partitioning sequences of vector sets. Both results extend an earlier one of Bárány and Grinberg [I. Bárány, V.S. Grinberg, On some combinatorial questions in finite-dimensional spaces, Linear Algebra Appl. 41 (1981) 1–9] to partitions in arbitrarily many classes.